SCREEN TRANSVERSAL LIGHTLIKE SUBMANIFOLDS OF INDEFINITE SASAKIAN MANIFOLDS
Articles > Article · 2010
Authors: CUMALİ YILDIRIM, Bayram ŞAHİN
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, Journal Indexed in SCI Expanded, International, 2010, vol 18, pp 315-336
Summary
We introduce screen transversal lightlike submanifolds of indefinite almost contact manifolds and show that such submanifolds contain lightlike real curves. We give examples, investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these submanifolds to be metric connection. We also check the existence of screen transversal lightlike submanifolds in indefinite Sasakian manifolds.